# SDR SWIA202053397

- Difficulty date: September 2, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BEAM SUPPORT DOUBLER ACROSS THE TOP OF THE UPPER FLANGE BETWEEN BL 9L & BL 9R IS CORRODED, MARKED.  C-CHECK RO 10/16/2020.  REMOVED AND REPLACED NEW STRIP UPPER FLANGE P/N CC670-34094-1 BETWEEN BL 9L-BL9R, REF CRJ700 SRM.
